Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Dec 23, 2009, 3:41 PM CST for 33 counties in Texas. It took effect at Dec 24, 2009, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 3:41 PM CST (21:41 UTC)
- In effect from
- Dec 24, 2009, 8:00 AM CST
- Expired
- Dec 24, 2009, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEWX 232141 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CST WED DEC 23 2009 ...A WIND ADVISORY IS IN EFFECT FROM 9 AM UNTIL 6 PM CST THURSDAY FOR MUCH OF SOUTH CENTRAL TEXAS... .AN UPPER LOW AND COLD FRONT WILL BRING STRONG NORTHWEST WINDS ON THURSDAY. WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED THROUGHOUT THE AFTERNOON. DRIVERS TRAVELING FOR THE HOLIDAY WEEKEND SHOULD USE ADDITIONAL CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. OUTDOOR FURNITURE AND HOLIDAY YARD DECORATIONS SHOULD BE TIED DOWN AND SECURED. TXZ171>173-186>194-204>209-219>225-240545- /O.NEW.KEWX.WI.Y.0011.091224T1500Z-091225T0000Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 341 PM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. AN UPPER LOW AND COLD FRONT WILL BRING STRONG NORTHWEST WINDS ON THURSDAY. WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ARE EXPECTED THROUGHOUT THE AFTERNOON. DRIVERS TRAVELING FOR THE HOLIDAY WEEKEND SHOULD USE ADDITIONAL CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. OUTDOOR FURNITURE AND HOLIDAY YARD DECORATIONS SHOULD BE TIED DOWN AND SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
000 WWUS74 KEWX 240958 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 AM CST THU DEC 24 2009 ...A WIND ADVISORY IS IN EFFECT TODAY FOR ALL OF SOUTH CENTRAL TEXAS... .A STRONG UPPER LOW MOVING ACROSS TEXAS WILL BRING STRONG NORTHWEST WINDS TODAY. WINDS OF 25 TO 35 MPH WILL GUST TO 35 TO 45 MPH...ESPECIALLY DURING THE EARLY AFTERNOON HOURS. WINDS WILL DIMINISH SLIGHTLY AFTER SUNSET...WITH A FEW GUSTS TO AROUND 30 MPH STILL POSSIBLE THIS EVENING. THE STRONG WINDS WILL MAKE FOR DANGEROUS HOLIDAY TRAVEL CONDITIONS. TXZ183>185-202-203-217-218-228-242200- /O.EXB.KEWX.WI.Y.0011.091224T1400Z-091225T0000Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE...EAGLE PASS...CRYSTAL CITY... CARRIZO SPRINGS 358 AM CST THU DEC 24 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. AN UPPER LOW OVER TEXAS WILL BRING STRONG NORTHWEST WINDS TODAY. WINDS OF 25 TO 35 MPH WILL GUST TO 35 TO 45 MPH...ESPECIALLY DURING THE EARLY AFTERNOON HOURS. TRAVELERS FOR THE HOLIDAY WEEKEND SHOULD USE EXTRA CAUTION... ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. OUTDOOR FURNITURE AND HOLIDAY YARD DECORATIONS SHOULD BE TIED DOWN AND SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ TXZ171>173-186>194-204>209-219>225-242200- /O.EXT.KEWX.WI.Y.0011.091224T1400Z-091225T0000Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 358 AM CST THU DEC 24 2009 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... AN UPPER LOW OVER TEXAS WILL BRING STRONG NORTHWEST WINDS TODAY. WINDS OF 25 TO 35 MPH WILL GUST TO 35 TO 45 MPH...ESPECIALLY DURING THE EARLY AFTERNOON HOURS. TRAVELERS FOR THE HOLIDAY WEEKEND SHOULD USE EXTRA CAUTION... ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. OUTDOOR FURNITURE AND HOLIDAY YARD DECORATIONS SHOULD BE TIED DOWN AND SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
000 WWUS74 KEWX 242059 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 PM CST THU DEC 24 2009 ...A WIND ADVISORY IS IN EFFECT TODAY FOR ALL OF SOUTH CENTRAL TEXAS UNTIL 6 PM... .A POTENT UPPER LOW MOVING ACROSS TEXAS HAS BROUGHT STRONG NORTHWEST WINDS TODAY. WINDS OF 25 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH LATE THIS AFTERNOON. WINDS WILL DIMINISH SLIGHTLY AFTER SUNSET...WITH A FEW GUSTS TO AROUND 30 MPH STILL POSSIBLE THIS EVENING. THE STRONG WINDS WILL MAKE FOR DANGEROUS HOLIDAY TRAVEL CONDITIONS. TXZ171>173-183>194-202>209-217>225-228-250000- /O.CON.KEWX.WI.Y.0011.000000T0000Z-091225T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 259 PM CST THU DEC 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. TRAVELERS FOR THE HOLIDAY WEEKEND SHOULD USE EXTRA CAUTION... ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Dec 23, 11:34 AM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Dec 23, 11:34 AM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1134 AM CST WED DEC 23 2009 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... A MIX OF MVFR AND VFR CIGS WILL IMPROVE TO ALL VFR AT I-35 TERMINALS THIS AFTERNOON. VLIFR CONDITIONS AT KDRT WILL IMPROVE RAPIDLY TO VFR BETWEEN 20-21Z. A COLD FRONT WILL PUSH THROUGH KDRT NEAR 03Z...AND THROUGH I-35 TERMINALS AROUND 05Z. A ROUND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT AND REDUCE VSBYS/CIGS TO THE MVFR CATEGORY. A MODERATE SOUTHERLY LOW LEVEL FLOW WILL SHIFT TO THE NW WITH THE FRONT AND INCREASE THURSDAY WITH SURFACE WINDS GUSTS FORECAST BETWEEN 30-35 MPH. && .PREV DISCUSSION... /ISSUED 1031 AM CST WED DEC 23 2009/ DISCUSSION... SOUTHERLY WINDS WILL CONTINUE TO ENABLE GOOD WARM AIR ADVECTION THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. SCATTERED SHOWERS WILL CONTINUE TO DEVELOP ACROSS EAST TEXAS AND WILL GRADUALLY DEVELOP FURTHER WEST THROUGHOUT THE DAY. MOST OF THE ACTIVITY THIS AFTERNOON WILL BE EAST OF HIGHWAY 281 BUT COULD SEE A FEW ISOLATED SHOWERS ACROSS THE RIO GRANDE PLAINS. BEST AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE OVERNIGHT. HAVE ADJUSTED AFTERNOON HIGHS UP BY A FEW DEGREES MAINLY ACROSS THE EASTERN HALF OF THE CWA AS TEMPERATURES HAVE RISEN QUICKER THAN PREVIOUSLY ANTICIPATED. NEW ZONES OUT SHORTLY. PREV DISCUSSION... /ISSUED 553 AM CST WED DEC 23 2009/ AVIATION... WIDESPREAD STRATUS AND PATCHY BR/FG COVER SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. MOST CIGS AND VSBYS WILL BE MVFR, EXCEPT IFR OR WORSE WILL BE OUT WEST AND IN THE FAR EAST. LIFR/VLIFR VSBYS WILL PERSIST WEST OF A KJCT TO KERV TO KUVA TO MMPG LINE. CIGS AND VSBYS WILL LIFT MOST AREAS TO VFR AS BR/FG DISSIPATES AND CLOUDS BECOME SCT LATE MORNING AND AFTERNOON. A FEW SHRA CAN BE EXPECTED ACROSS EASTERN AREAS TODAY. A COLD FRONT AND UPPER TROUGH MOVE THROUGH THE AREA TONIGHT WITH A PERIOD OF MVFR CIGS AND VSBYS IN SHRA/TSRA. SKIES WILL BECOME VFR WITH FEW CLOUDS LATE TONIGHT INTO THURSDAY. SLY WINDS 5 TO 15 KTS TODAY INTO THIS EVENING WILL SHIFT TO NWLY 10 TO 20 KTS WITH GUSTS TO 30 KTS OVERNIGHT INTO THURSDAY WITH THE FRONTAL PASSAGE. PREV DISCUSSION... /ISSUED 453 AM CST WED DEC 23 2009/ DISCUSSION... UPPER LOW CENTERED OVER THE 4 CORNERS REGION EARLY THIS MORNING WITH A LARGE DRY SLOT FEATURE OVER TX LIMITING RAIN POTENTIAL AND ENHANCING MORNING FOG IN A FEW SPOTS EARLY TODAY. THE MOISTURE DOES NOT REALLY GET A CHANCE TO FILL BACK INTO THE AREA UNTIL LATE IN THE AFTERNOON...AND THE CHANCE POPS FOR THE AFTERNOON OVER EASTERN COUNTIES REFLECT THE POTENTIAL OF MAINLY STREAMER SHOWERS AND A FEW STORMS GETTING STARTED BEFORE SUNDOWN. THE WEAK MOISTURE FIELD COULD SUPPORT A FEW SMALL HAIL PRODUCING STORMS AS THE UPPER LEVEL TROUGH APPROACHES THIS EVENING. HOWEVER...WEAK LOW LEVEL WIND SHEAR AND LIMITED MOISTURE IS EXPECTED TO RESULT IN MOSTLY WEAKER STORMS WITH THE STRONGER ACTIVITY POSSIBLE TO THE NORTH AND EAST. THE BEST RAIN CHANCES ARE FROM 9 PM TO 3 AM WITH THE PACIFIC FRONT STILL EXPECTED TO SWEEP QUICKLY THROUGH THE METRO AREAS AROUND MIDNIGHT. THE SHARP TROUGH WILL BE JUST EAST OF THE FORECAST AREA BY 15Z THURSDAY WHEN THE STRONGEST POST-FRONTAL WINDS ARE EXPECTED. SOME OF THE WINDS COULD BRIEFLY APPROACH WIND ADVY CRITERIA IN LOCALIZED AREAS DURING THIS TIME. DOWNSLOPING WINDS WILL HELP MODIFY TEMPS AND LOWER RH VALUES LATE IN THE DAY WHEN WINDS BEGIN TO SUBSIDE. BRIEF ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE IN THE MID AFTERNOON AROUND EAGLE PASS AND CARRIZO SPRINGS AREAS... BUT COLD AIR ADVECTION SHOULD KEEP MOST RH VALUES IN THE UPPER 20S OR HIGHER. THE SHARP UPPER THROUGH ROTATES N INTO THE CENTRAL PLAINS... MERGING WITH ANOTHER CHUNK OF ENERGY TO DEEPEN INTO A LARGE AND STRONG UPPER LOW THAT IS SLOW TO MOVE EAST FOR THE WEEKEND. THIS STORM SYSTEM WILL LIKELY ADD SOME SNOW COVER OVER THE CENTRAL PLAINS TO ENHANCE COLD AIR ADVECTION ON CHRISTMAS DAY. COOLER THAN GFS GUIDANCE TEMPS WERE FAVORED FOR THIS WEEKEND. FREEZING MORNING TEMPS WILL BE POSSIBLE EACH MORNING FRIDAY THROUGH SUNDAY WITH PROBABLY THE COLDEST AIR ON SATURDAY MORNING. MODELS HAVE BEEN CONSISTENT WITH KEEPING PRECIP OUT OF THE REGION DURING THIS COLD PERIOD DESPITE A FAIRLY UNSTABLE ZONAL FLOW PATTERN ALOFT. TEMPS ARE EXPECTED TO MODERATE INTO EARLY NEXT WEEK WHEN A DISTURBANCE IS EXPECTED TO SUPPORT A CHILLY OVERRUNNING RAIN SCENARIO TUESDAY INTO WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 46 60 34 50 / 30 50 10 - 10 AUSTIN BERGSTROM INTL AIRPORT 74 47 60 30 52 / 30 50 10 - 10 NEW BRAUNFELS MUNI AIRPORT 75 46 62 32 54 / 20 50 10 - 10 BURNET MUNI AIRPORT 71 43 54 29 48 / 20 50 10 - 10 DEL RIO INTL AIRPORT 70 44 64 35 55 / 10 20 0 0 - GEORGETOWN MUNI AIRPORT 72 46 56 32 48 / 40 50 10 - 10 HONDO MUNI AIRPORT 73 45 63 30 54 / 10 40 - - - SAN MARCOS MUNI AIRPORT 75 46 61 31 53 / 30 50 10 - 10 LA GRANGE - FAYETTE REGIONAL 75 49 61 33 52 / 50 70 20 - 10 SAN ANTONIO INTL AIRPORT 73 46 62 33 54 / 20 50 - - 10 STINSON MUNI AIRPORT 74 46 64 32 55 / 20 50 - - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/11
Hazardous weather outlook, Dec 23, 3:15 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CST WED DEC 23 2009 TXZ171>173-183>194-202>209-217>225-228-241200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 315 PM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A DEVELOPING STORM SYSTEM WILL PUSH A COLD FRONT THROUGH SOUTH CENTRAL TEXAS TONIGHT...WITH SHOWERS AND THUNDERSTORMS FORECAST TO DEVELOP ALONG AND IMMEDIATELY BEHIND THE FRONT. SOME STORMS MAY BECOME SEVERE ALONG AND NORTH OF INTERSTATE 10 IN THE HILL COUNTRY ...AND ALONG AND EAST OF THE I-35 CORRIDOR. THE PRIMARY THREAT WILL BE LARGE HAIL...ALTHOUGH WIND GUSTS TO 60 MPH CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A WIND ADVISORY IS IN EFFECT THURSDAY FOR MUCH OF THE AREA...WITH NORTHWEST WINDS OF 20 TO 30 MPH EXPECTED. WIND GUSTS WILL OCCASIONALLY REACH UP TO BETWEEN 35 AND 40 MPH ON THURSDAY. IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST OVER THE RIO GRANDE VALLEY AND PLAINS THURSDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.